Littlewood - Paley theorem on Lp(t)(Rn) spaces

Authors

  • T. S. Kopaliani

Abstract

We point out that when the Hardy - Littlewood maximal operator is bounded on the space Lp(t)(Rn),1<ap(t)b<,tR, the well-known characterization of spaces Lp(t)(Rn),1<p<, by the Littlewood - Paley theory extends to the space Lp(t)(Rn). We show that if n>1, the Littlewood -Paley operator is bounded on Lp(t)(Rn),1<ap(t)b<,tR, if and only if p(t)= const.

Published

25.12.2008

Issue

Section

Short communications

How to Cite

Kopaliani, T. S. “Littlewood - Paley Theorem on Lp(t)(Rn) Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 12, Dec. 2008, pp. 1709 – 1715, https://umj.imath.kiev.ua/index.php/umj/article/view/3283.